# SDR RAIA2020012350001

- Difficulty date: January 15, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE ON THE LH DIGITAL PANEL REPAIR- REMOVED EXISTING REPAIR, FABRICATED NEW DOUBLER AND FILLER, INSTALLED REPAIR PARTS.
